# SDR AALA20150826011

- Difficulty date: August 22, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 44,173 hours, 21,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CUSP BETWEEN STATIONS 1176 & 1185, CONTINUES UNDER SEAT TRACK & FRAME FOOT.  ACCOMPLISHED DOUBLER REPAIR IAW AARD 53-20-00-16.
